Couldn't find what you looking for?

TRY OUR SEARCH!

I have an inflamed strain on my upper right leg, Dr prescribed Naproxen. Had a bad reaction. What can I take instead for the inflamation?

Loading...

http://en.wikipedia.org/wiki/Anti-inflammatory


Maybe this could help.

***edited by moderator*** ** inappropriate posting**
Please read our Terms of Use
Reply

Loading...

If you had a bad reaction to one NSAID, chances are that it will be the same with other non steroid anti-inflammatories. Were the reactions related to your stomach? That is their main downside - NSAIDs can do such a damage to your stomach that they can basically cause an ulcer. It all depends on what side effects exactly have you experienced, but definitely you will need to see a doctor again - he will asses if there is some alternative to Naproxen, maybe with antacids or something that will work better for you.
Reply

Loading...